Chin. Phys. B
Citation Search Quick Search
Chin. Phys. B  2014, Vol. 23 Issue (2): 020504    DOI: 10.1088/1674-1056/23/2/020504
GENERAL Current Issue| Next Issue| Archive| Adv Search |
Employment of Jacobian elliptic functions for solving problems in nonlinear dynamics of microtubules
Slobodan Zekovića, Annamalai Muniyappanb, Slobodan Zdravkovića, Louis Kavithab c
a Institut za nuklearne nauke Vinča, Laboratorija za atomsku fiziku 040, Univerzitet u Beogradu, Poštanski fah 522, 11001 Beograd, Serbia;
b Department of Physics, Periyar University, Salem-636 011, Tamilnadu, India;
c Center for Nanoscience and Nanotechnology, Periyar University, Salem-636 011, Tamilnadu, India

Copyright © the Chinese Physical Society
Address: Institute of Physics, Chinese Academy of Sciences, P. O. Box 603,Beijing 100190 China(100190)
Tel: 010-82649026   Fax: 010-82649027   E-Mail: cpb@aphy.iphy.ac.cn
Supported by Beijing Magtech Co. Ltd. Tel: 86-010-62662699 E-mail: support@magtech.com.cn